# SDR DLM88100590

- Difficulty date: March 3, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 51,550 hours, 38,585 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 25d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25D INOP.  FOUND LIGHT ASSY DAMAGED. R & R EMERGENCY LIGHT ASSY AT SEAT 25D.  OPS CK NML.
